Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 80152, 22 pages
http://dx.doi.org/10.1155/2007/80152
Research Article

Conditional Expectations for Unbounded Operator Algebras

1Department of Applied Mathematics, Fukuoka University, Fukuoka 814-0180, Japan
2Department of Functional Materials Engineering, Fukuoka Institute of Technology, Fukuoka 811-0295, Japan

Received 18 December 2006; Revised 20 March 2007; Accepted 19 May 2007

Academic Editor: Manfred H. Moller

Copyright © 2007 Atsushi Inoue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Fabio Bagarello, Atsushi Inoue, and Camillo Trapani, “Bicommutants of reduced unbounded operator algebras,” Proceedings of the American Mathematical Society, vol. 137, no. 11, pp. 3709–3716, 2009. View at Publisher · View at Google Scholar
  • Mayumi Takakura, “Unbounded Conditional Expectations for Partial O∗-Algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, pp. 1–10, 2009. View at Publisher · View at Google Scholar